# SDR DHL2001365040

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE A LOOP WILL NOT TEST.  PERFORMED OPERATIONAL CHECK OF NR 2 ENGINE A-LOOP IAW MM 26-12-0.  SYSTEM OPS CHECKED GOOD.
